Alert archive / Kentucky / Tornado Warnings in 2013
Tornado Warning 46, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jun 26, 2013, 9:19 PM CDT for Daviess County, Henderson County, Kentucky; Spencer County, Warrick County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 9:19 PM CDT (02:19 UTC)
- Expired
- Jun 26, 2013, 9:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Spencer County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY
The radar
The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:22 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
209
WFUS53 KPAH 270219
TORPAH
INC147-173-KYC059-101-270245-
/O.NEW.KPAH.TO.W.0046.130627T0219Z-130627T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
919 PM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...
SOUTH CENTRAL WARRICK COUNTY IN SOUTHWEST INDIANA...
CENTRAL DAVIESS COUNTY IN NORTHWEST KENTUCKY...
NORTHEASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 945 PM CDT
* AT 916 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR NEWBURGH...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
OWENSBORO...EUREKA...STANLEY AND MOSELEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3778 8696 3760 8713 3786 8747 3797 8737
TIME...MOT...LOC 0219Z 309DEG 29KT 3788 8737
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$1 follow-up statement
337
WWUS53 KPAH 270242
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
942 PM CDT WED JUN 26 2013
INC147-173-KYC101-270251-
/O.CAN.KPAH.TO.W.0046.000000T0000Z-130627T0245Z/
SPENCER IN-WARRICK IN-HENDERSON KY-
942 PM CDT WED JUN 26 2013
...THE TORNADO WARNING FOR SOUTH CENTRAL WARRICK AND SOUTHWESTERN
SPENCER COUNTIES IN SOUTHWEST INDIANA...AND NORTHEASTERN HENDERSON
COUNTY IN NORTHWEST KENTUCKY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3760 8713 3776 8729 3778 8727 3779 8730
3786 8724 3782 8714 3779 8713 3780 8707
3776 8698
TIME...MOT...LOC 0241Z 309DEG 29KT 3777 8720
$$
KYC059-270245-
/O.CON.KPAH.TO.W.0046.000000T0000Z-130627T0245Z/
DAVIESS KY-
942 PM CDT WED JUN 26 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN DAVIESS COUNTY IN
NORTHWEST KENTUCKY UNTIL 945 PM CDT...
AT 939 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR STANLEY...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD NEAR SPOTTSVILLE
AND BEALS AROUND 935 PM.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
OWENSBORO AND MOSELEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3760 8713 3776 8729 3778 8727 3779 8730
3786 8724 3782 8714 3779 8713 3780 8707
3776 8698
TIME...MOT...LOC 0241Z 309DEG 29KT 3777 8720
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 26, 6:41 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 26, 6:41 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 641 PM CDT WED JUN 26 2013 .UPDATE... ISSUED AT 629 PM CDT WED JUN 26 2013 UPDATED THE AVIATION SECTION FOR THE 00Z TAF ISSUANCE. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 1248 PM CDT WED JUN 26 2013 ONGOING CONVECTION HAS QUIETED ATTM...HOWEVER...LAPS DATA DOES SHOW SURFACE BASED CAPES RIDGING AT 3K PLUS J/KG ALONG OUR SOUTHERN/EASTERN CWA BORDER...AS WELL AS JUST WEST OF THIS MORNING'S CONVECTION ACROSS SCNTL MO. THE PROBLEM THERE IS THAT THE SOUNDINGS FROM SGF/LZK SHOW A WARM LAYER ALOFT THAT MAY CAP CONVECTIVE CHANCES SOMEWHERE TO OUR WEST...THEN THE CONVECTIVE INHIBITION ERODES AS YOU GO FURTHER EAST. HENCE THE JUST ISSUED SVR TSM WATCH MAINLY EAST OF THE MS RIVER. WILL CARRY POPS FA-WIDE THOUGH...TAPERING FROM LOWEST WEST TO HIGHEST EAST. DAMAGING WINDS WILL BE THE PRIMARY THREAT. LAKE WIND ADVISORY WILL CONTINUE THRU DIURNAL HOURS WITH 10-20 MPH AVERAGES AND SOME HIGHER GUSTS. HEAT INDEX OUTSIDE OF CONVECTIVE AREAS ARE MEETING TRIPLE DIGITS AS EXPECTED SO OUR STATEMENT HIGHLIGHTING HEAT INDEX LIKEWISE REMAINS IN EFFECT. THE MESO-MODELING SUGGESTS A SLIGHT EASTWARD/SOUTHWARD SHIFT IN MAX PCPN AREA BUT NOT ENOUGH TO PRECLUDE US ENTIRELY. BUT AFTER TONIGHT...WE ANTICIPATE A DRY WINDOW THURSDAY AS FLOW BEGINS TRANSITION TO NWLYS ALOFT. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 243 PM CDT WED JUN 26 2013 IN THE EXTENDED PORTION OF THIS FORECAST...THE ATTENDANT SHORTWAVE THAT PLACED THE WFO PAH FORECAST AREA INTO NORTHWEST FLOW HAS ALREADY PUSHED EAST OF THE AREA. HOWEVER...THE SURFACE FRONTAL BOUNDARY REMAINS FIXED ACROSS SOUTHWEST SECTIONS OF THE AREA...MAINLY OVER SOUTHEAST MO/EXTREME SOUTHERN IL/SOUTHWEST KY INTO EARLY FRIDAY. GIVEN THE FAST FLOW ALOFT IN THE VICINITY OF CHANNELED VORTICITY FURTHER TO THE NORTHEAST...KEPT A SMALL CHANCE FOR CONVECTION IN PLACE. THERE IS A BRIEF PERIOD OF CLEARING LATE FRIDAY INTO FRIDAY NIGHT AS THE SURFACE BOUNDARY IS PUSHED SOUTH OF THE WFO PAH FORECAST AREA. ANOTHER SHORTWAVE ROTATES THROUGH THE SOUTHERN GREAT LAKES AROUND THE MAIN CLOSED LOW IN THE EASTERN GREAT LAKES/NORTHEAST FRIDAY NIGHT. LIFT ASSOCIATED WITH THIS LOW WILL ACCESS ENOUGH MOISTURE TO AT GENERATE A SMALL CHANCE OF ELEVATED SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE NORTHERN HALF OF THE AREA ON SATURDAY...OVERSPREADING THE REMAINDER OF THE WFO PAH FORECAST AREA ON SUNDAY. FROM SUNDAY THROUGH TUESDAY...AS THE MID-ATLANTIC HIGH BUILDS AND THE WESTERN U.S. RIDGE REMAINS FIXED...THE DEVELOPING CLOSED LOW OVER THE SOUTHERN GREAT LAKES RETROGRADES AND DROPS SOUTH INTO THE MIDDLE AND LOWER MISSISSIPPI VALLEY. GIVEN UNCERTAINTY ASSOCIATED WITH THE EXACT LOCATION OF THE UPPER LOW...LEANED TOWARD A BLEND OF THE ECMWF/GFS MODEL SOLUTIONS. THIS WILL LEAD TOWARD A MORE HOMOGENIZED POPS/WEATHER GIVEN THE PROXIMITY OF THE UPPER LOW WITHIN OR NEAR THE WFO PAH FORECAST AREA. THERE MAY BE MORE NON- DIURNAL CHANCES FOR RAIN AS THE LOW RESIDES WITHIN THE AREA BETWEEN SUNDAY INTO NEXT WEDNESDAY. ONE BENEFIT WILL BE LOWER THICKNESSES /LOWER TEMPERATURES/ DUE TO INCREASE CLOUDS...RAIN CHANCES AND WEAK COLD AIR ADVECTION GIVEN PERSISTENT NORTHWEST SURFACE FLOW. TEMPERATURES SHOULD REMAIN IN THE LOW TO MIDDLE 80S /EVEN UPPER 70S AT SOME LOCATIONS SUNDAY/ THROUGH MONDAY...RETURNING TO THE 90S NEXT TUESDAY AND WEDNESDAY. && .AVIATION... ISSUED AT 629 PM CDT WED JUN 26 2013 OUTSIDE OF IFR/MVFR CONDITIONS IN TSRA BETWEEN 00-06Z AND MVFR FOG BETWEEN 08-12Z...VFR CONDITIONS EXPECTED AT ALL SITES THROUGH THE PERIOD. SOUTHWEST WINDS EARLY AOB 10 KTS WILL SLOWLY VEER AROUND TO THE WEST OVERNIGHT...THEN PICK UP OUT OF THE NORTHWEST AT 10-17 KTS AFT 15Z. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...MY AVIATION...JP
Hazardous weather outlook, Jun 26, 12:29 PM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1229 PM CDT WED JUN 26 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-271000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1229 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM FOR PORTIONS MAINLY EAST OF THE MISSISSIPPI RIVER. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARD EXPECTATION. HAIL... LIGHTNING...AND HEAVY RAIN MAY LIKEWISE ACCOMPANY STORMS. REFER TO THE WATCH AND THE STORM PREDICTION CENTER OUTLOOKS FOR MORE DETAILS. A LAKE WIND ADVISORY IS ALSO IN EFFECT TODAY AS IS THE EXPECTATION FOR TRIPLE DIGIT HEAT INDICES. REFER TO THE ADVISORY AND THE SPECIAL WEATHER STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE SMALL CHANCES FOR THUNDERSTORMS OVER PART OR ALL OF THE OUTLOOK AREA FRIDAY THROUGH TUESDAY. ANY THUNDERSTORMS THAT OCCUR SHOULD REMAIN AT OR BELOW SEVERE LIMITS. HOWEVER...A FEW STORMS MAY PRODUCE SMALL HAIL AND LOCAL WIND GUSTS IN EXCESS OF 40 MPH. HEAT INDEX VALUES THURSDAY WILL LIKELY REACH INTO THE 100 TO 105 DEGREE RANGE ALONG AND WEST OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED FOR SEVERE THUNDERSTORM WATCH 372 MAINLY EAST OF THE MISSISSIPPI RIVER TODAY THROUGH 10 PM.
In the hours before
Local storm report, Jun 26, 8:25 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
825 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM FUNNEL CLOUD JACKSON 37.38N 89.65W
06/26/2013 CAPE GIRARDEAU MO TRAINED SPOTTER
SPOTTER REPORTS THE FUNNEL CLOUD OVER NE PART OF JACKSON.
&&
DPLocal storm report, Jun 26, 8:39 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
839 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG ALTO PASS 37.57N 89.32W
06/26/2013 UNION IL BROADCAST MEDIA
SEVERAL TREES ON CARS AND HOMES
&&
MYLocal storm report, Jun 26, 8:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
844 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST ROCKPORT 37.88N 87.05W
06/26/2013 M62 MPH SPENCER IN PUBLIC
TRANSFORMERS ARCING
&&
MYLocal storm report, Jun 26, 8:52 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
852 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TSTM WND GST SANTA CLAUS 38.12N 86.93W
06/26/2013 E60 MPH SPENCER IN PUBLIC
&&
MYSpecial weather statement, Jun 26, 8:53 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 853 PM CDT WED JUN 26 2013 ILZ090-092>094-KYZ002>008-010>013-015>017-MOZ112-270230- ALEXANDER IL-BALLARD KY-CALDWELL KY-CARLISLE KY-CHRISTIAN KY-CRITTENDEN KY-GRAVES KY-HICKMAN KY-HOPKINS KY-LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MISSISSIPPI MO-POPE IL-PULASKI IL-TRIGG KY-WEBSTER KY- 853 PM CDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN ALEXANDER... SOUTHERN PULASKI...SOUTHEASTERN POPE AND SOUTHERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND SOUTHWESTERN HOPKINS AND SOUTHWESTERN WEBSTER COUNTIES IN NORTHWEST KENTUCKY...AND NORTHWESTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...AND EXTREME NORTHERN HICKMAN...NORTHERN GRAVES...SOUTHERN CRITTENDEN...CARLISLE...CALDWELL...BALLARD... NORTHWESTERN TRIGG...MARSHALL...MCCRACKEN...LYON AND SOUTHERN LIVINGSTON COUNTIES IN WESTERN KENTUCKY...AND EXTREME NORTHEASTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI UNTIL 930 PM CDT... AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PROVIDENCE TO 6 MILES SOUTH OF MARION TO 8 MILES NORTH OF CALVERT CITY TO METROPOLIS TO MOUNDS...AND MOVING SOUTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS BETWEEN 35 AND 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... LA CENTER...PADUCAH...LONE OAK...CALVERT CITY...WICKLIFFE... REIDLAND...EDDYVILLE...PRINCETON...DAWSON SPRINGS...BARDWELL... BENTON...BROOKPORT...CRESWELL...BARLOW...WEST PADUCAH... LEDBETTER...FARMERSVILLE...OLNEY...LOVELACEVILLE AND COBB. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
Local storm report, Jun 26, 9:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
910 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG GRANDVIEW 37.94N 86.98W
06/26/2013 SPENCER IN PUBLIC
TREES AND POWER LINES DOWN IN GRANDVIEW AND ROCKPORT
&&
MYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:22 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 38 min |
| Jun 26, 9:41 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Trigg | 34 min |
| Jun 27, 1:09 AM CDT | Flash Flood Warning | PAH | Calloway | 3 hr |
| Jun 26, 7:11 PM CDT | Tornado Warning | PAH | Pike | 34 min |
| Jun 26, 7:34 PM CDT | Areal Flood Advisory | PAH | Pike | 116 min |
Nearby
Tornado Warnings in Kentucky, 2013Tornado Warnings in Indiana, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.